# SDR AALA201611169004

- Difficulty date: November 11, 2016
- Submitted: November 16, 2016
- Operation: Air carrier
- Aircraft: N105UW
- Make and model: Airbus A320-214
- Aircraft serial: 868
- Aircraft time: 48,006 hours, 27,536 cycles
- System (JASC): 5744 · Wing, Control Surface Attach Fittings
- Part: Pivot
- Part number: D2755002200000
- Condition: Corroded
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON LEFT WING OUTBOARD FLAP TRACK NR 3 PIVOT BOLT. REPLACED PIVOT BOLT IAW AMM 27-54-62-000-001-A AND AMM 27-54-62-400-001-A.
